Prime extensions and categoricity in power

Victor Harnik, Jean Pierre Ressayre

Research output: Contribution to journalArticlepeer-review

Abstract

This paper deals with the notion of prime extension defined by Morley. A connection is established between the categoricity of a theory in a cardinal greater than the power of its language and the existence of prime extensions. For such theories we prove a minimality property of the prime extensions and we conclude by a property of the group of automorphisms of their models.

Original languageEnglish
Pages (from-to)172-185
Number of pages14
JournalIsrael Journal of Mathematics
Volume10
Issue number2
DOIs
StatePublished - Jun 1971
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Prime extensions and categoricity in power'. Together they form a unique fingerprint.

Cite this